# SDR SWAA2025022498262

- Difficulty date: February 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 65,662 hours, 39,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT WINDOW EXIT LIGHT BULB OUT <[01]. CORRECTLY INSTALLED RH EMERGENCY WINDOW EXIT LIGHT LAMP PER AMM 33-25-00-960-804;[02] VERIFIED CORRECTIVE ACTION #1.
